MAUDE Adverse Event Report: VASCUTEK LTD. THORAFLEX HYBRID; THORAFLEX HYBRID PLEXUS

VASCUTEK LTD. THORAFLEX HYBRID; THORAFLEX HYBRID PLEXUS
Catalog Number THP2628X150A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Stroke/CVA (1770); Neuropathy (1983)
Date of Event 03/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer narrative: clinical code: 1983 - neuropathy- event of right upper extremity and right lower extremity weakness followed by left arm weakness.1770 - stroke/cva - moderate acute microvascular ischemic infarcts.Impact code: 4613- a mild injury, illness or impairment which can be treated with minimal or no intervention- the event resolved without the requirement for treatment but resolved with sequalae.Patient remains on the study.Device problem code : 3190 - insufficient information - no device failure /deficiency has been reported component code: 4755 - part/component/sub-assembly term not applicable type of investigation: 4110 - trend analysis: a 4-year review of similar complaints thoraflex hybrid sales jan 21 - mar 25 vs medical event > stroke jan 21 - apr 25 gave an occurrence rate of (b)(6) no trend requiring action has been identified.4111 - communication interview: additional information has been requested 3331 - analysis of production records: full batch review performed which confirmed the device was manufactured to specification 4117 - device not returned: device remains implanted.Investigation findings: 3233 - results pending completion of investigation.Investigation conclusion: 11 - conclusion not yet available as investigation is ongoing.
 
Event or Problem Description
Event reported from extend study - nct05639400 (site 012 for patient (b)(6) event was initially communicated with no device details on 03 apr 2025, device details provided on 07 apr 2025.Event of right upper extremity and right lower extremity weakness event date 02 mar 2025 followed by left arm weakness event date 05 mar 2025 and also event of moderate acute microvascular ischemic infarcts event date 08 mar 2025.There was no device failure/deficiency reported.
 
Additional Manufacturer Narrative
Manufacturer narrative: clinical code: 1983 - neuropathy- event of right upper extremity and right lower extremity weakness followed by left arm weakness.1770 - stroke/cva - moderate acute microvascular ischemic infarcts.Impact code: 4613- a mild injury, illness or impairment which can be treated with minimal or no intervention- the event resolved without the requirement for treatment but resolved with sequalae.Patient remains on the study.Device problem code : 3190 - insufficient information - no device failure /deficiency has been reported component code: 4755 - part/component/sub-assembly term not applicable type of investigation: 4110 - trend analysis: a 4-year review of similar complaints thoraflex hybrid sales jan 21 - mar 25 vs medical event > stroke (b)(6) 2025 gave an occurrence rate of (b)(4) no trend requiring action has been identified.4111 - communication interview: additional information was requested form the site asking if the patient has been left with a weakness/deficit/loss of communication etc if so, what, rehabilitation if any, if the event has improved or resolved , if the patient was treated with anticoagulants in preparation for this procedure, were any indications of thrombus formation noted following the procedure / at the time of the event, was the patient prescribed any long term anticoagulants.3 attempts were made on (b)(6) 2025 with no reply to date.3331 - analysis of production records: full batch review performed which confirmed the device was manufactured to specification with no issues found.4117 - device not returned: device remains implanted.Investigation findings: 213 - no device problem found - full batch review performed which confirmed the device was manufactured to specification with no issues found.Investigation conclusion: 4315 - cause not established - as no device deficiency was reported and no additional information on the event was received and full batch review confirmed the device was manufactured to specification.No root cause of the event of stroke was identified.As no device deficiency has been reported and no additional information has been received, the decision has been made to close the complaint and if additional information is received which changes the outcome of the event , the complaint will be re-opened and investigated.Additional information - section g4 - corrected typo in pma/510(k) number form p2100006 to p210006.Section b5 follow up ~2 correcting typo from (b)(4) to correct tag complaint number (b)(4).
 
Event or Problem Description
Event reported from extend study - (b)(6) (site (b)(4) for patient (b)(6) event was initially communicated with no device details on 03 apr 25, device details provided on 07 apr 25.Event of right upper extremity and right lower extremity weakness event date (b)(6) 2025 followed by left arm weakness event date (b)(6) 2025 and also event of moderate acute microvascular ischemic infarcts event date (b)(6) 2025.There was no device failure/deficiency reported.This report is being submitted as follow up # 2 for manufacturing report number 9612515-2025-00041 to provide event closure information for (b)(4).
 
Additional Manufacturer Narrative
Manufacturer narrative: clinical code: 1983 - neuropathy- event of right upper extremity and right lower extremity weakness followed by left arm weakness.1770 - stroke/cva - moderate acute microvascular ischemic infarcts.Impact code: 4613- a mild injury, illness or impairment which can be treated with minimal or no intervention- the event resolved without the requirement for treatment but resolved with sequelae.Patient remains on the study.Device problem code: 3190 - insufficient information - no device failure /deficiency has been reported.Component code: 4755 - part/component/sub-assembly term not applicable.Type of investigation: 4110 - trend analysis: a 4-year review of similar complaints thoraflex hybrid sales jan 21 - mar 25 vs medical event > stroke jan 21 - apr 25 gave an occurrence rate of (b)(4) no trend requiring action has been identified.4111 - communication interview: additional information was requested form the site asking if the patient has been left with a weakness/deficit/loss of communication etc if so, what, rehabilitation if any, if the event has improved or resolved , if the patient was treated with anticoagulants in preparation for this procedure, were any indications of thrombus formation noted following the procedure / at the time of the event, was the patient prescribed any long term anticoagulants.3 attempts were made on 08 apr, 17 apr and 22 apr 2025 with no reply to date.3331 - analysis of production records: full batch review performed which confirmed the device was manufactured to specification with no issues found.4117 - device not returned: device remains implanted.Investigation findings: 213 - no device problem found - full batch review performed which confirmed the device was manufactured to specification with no issues found.Investigation conclusion: 4315 - cause not established - as no device deficiency was reported and no additional information on the event was received and full batch review confirmed the device was manufactured to specification.No root cause of the event of stroke was identified.As no device deficiency has been reported and no additional information has been received, the decision has been made to close the complaint and if additional information is received which changes the outcome of the event, the complaint will be re-opened and investigated.Additional information - section g4 - corrected typo in pma/510(k) number form p2100006 to p210006.
 
Event or Problem Description
Event reported from extend study - (b)(4) (site 012 for patient (b)(6)) event was initially communicated with no device details on 03 apr 25, device details provided on 07 apr 25.Event of right upper extremity and right lower extremity weakness event date (b)(6) 2025 followed by left arm weakness event date (b)(6) 2025 and also event of moderate acute microvascular ischemic infarcts event date (b)(6) 2025.There was no device failure/deficiency reported.This report is being submitted as follow up # 1 for manufacturing report number 9612515-2025-00041 to provide event closure information for (b)(4).

Brand Name
THORAFLEX HYBRID
Common Device Name
THORAFLEX HYBRID PLEXUS
Manufacturer (Section D)
VASCUTEK LTD.
newmains avenue
inchinnan buisness park
glasgow, renfrewshire PA4 9 RR
UK  PA4 9RR
Manufacturer (Section G)
VASCUTEK LTD.
newmains avenue
inchinnan buisness park
glasgow, renfrewshire PA4 9 RR
UK   PA4 9RR
Manufacturer Contact
laura allan
newmains avenue
inchinnan buisness park
glasgow, renfrewshire PA4 9-RR
UK   PA4 9RR
MDR Report Key21959729
Report Number9612515-2025-00041
Device Sequence Number21150882
Product Code QSK
UDI-Device Identifier05037881026800
UDI-Public05037881026800
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P210006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Physician
Remedial Action Patient Monitoring
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberTHP2628X150A
Device Lot Number25833277
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2025
Supplement Date Received by Manufacturer04/07/2025
04/07/2025
Initial Report FDA Received Date05/05/2025
Supplement Report FDA Received Date06/23/2025
06/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown